Second Kind Chebyshev Wavelet Analysis of Abel’s Integral Equations

Authors

  • Harish Chandra Yadav School of Basic Sciences, Galgotias University, Greater Noida
  • Abhilasha Yadav Institute of Integrated and Honors Studies, Kurukshetra University, Kurukshetra
  • Susheel Kumar Department of Mathematics TDPG College Jaunpur

DOI:

https://doi.org/10.23755/rm.v51i0.1044

Keywords:

Hα[0, 1), Hϕ [0, 1) class, Chebyshev wavelet of the second kind, Abel's integral equations

Abstract

This paper presents two approximations of the solution functions of Abel’s integral equations belong ing to classes Hα[0,1), Hϕ[0,1) by (λk+1 −1,M)th partial sums of their second kind Chebyshev wavelet expansion in the interval [0,1), for λ > 1. These approximations are E(1) λk+1−1,M (f), E(2) λk+1−1,M (f). Chebyshev wavelets of the second kind were used to solve Abel’s integral equations. The Chebyshev wavelet of the second kind leads to a solution that is almost identical to their exact solution. This research paper’s accomplishment in wavelet analysis is noteworthy.

References

Chui, C.K.: An Introduction to Wavelets (Wavelet Analysis and its Applications), Vol.1, Academic Press Cambridge (1992).

Debnath, L.: Wavelet Transforms and Their Applications, Birkhäuser, Boston (2002).

Kumar, S., et al.: Numerical solutions for the reaction-diffusion, diffusion-wave, and Cattaneo equations using a new operational matrix for the Caputo-Fabrizio derivative. Mathematical Methods in the Applied Sciences, 43(15), pp.8595-8607, (2020).

Kumar, S.: Linear and non-linear wavelet approximations of functions of Lipschitz class and related classes using the Haar wavelet series, Journal of Ramanujan Society of Mathematics and Mathematical Sciences, Vol. 10, pp. 161-176, (2023).

Lal, S., Kumari, P.: Approximation of a function f of Generalized Lipschitz Class by its Extended Legendre Wavelet Series, Int. J. Comput. Math., 4:147, (2018).

Lal, S., Sharma, R.: Approximation of function belonging to generalized Hölder’s class by first and second kind Chebyshev wavelets and their applications in the solutions of Abel’s integral equations, Arabian Journal of Mathematics, Vol. 10, pp. 157-174, (2020).

Lal, S.; Yadav, H.C.: Approximation of functions belonging to Hölder’s class and solution of Lane-Emden differential equation using Gegenbauer wavelets. Filomat, Vol. 37(12), pp. 4029-4045, (2023).

Lal, S.; Yadav, H.C.: Approximation in Hölder’s class and solution of Bessel’s differential equations by extended Haar wavelet. Poincaré J. Anal. Appl., Vol. 10(1), pp. 29-53, (2023).

Lal, S. et al.: Error bounds of a function related to generalized Lipschitz class via the pseudo-Chebyshev wavelet and its applications in the approximation of functions, Carpathian Math. Publ., Vol. 14 (1), 29-48, (2022).

Lepik, Ü.: Application of Haar wavelet transform to solving integral and differential equations, Proc. Estonian Acad. Sci. Phys. Math., Vol.56, 28-46, (2007).

Meyer, Y.: Wavelets their post and their future, Meyer, Y., Roques, S. (eds.); Progress in Wavelet Analysis and Applications (Toulouse,1992), pp. 9-18. Frontiers, Gif-sur-Yvette, (1993).

Pandey, P.; Aguilar, J.F.C.: On solution of a class of nonlinear variable order fractional reaction–diffusion equation with Mittag–Leffler kernel, Numerical Methods for Partial Differential Equations, Vol. 37(2), pp. 998-1011, (2021).

Pandey, P. et al.: Two-dimensional nonlinear time fractional reaction–diffusion equation in application to sub-diffusion process of the multicomponent fluid in porous media, Meccanica, Vol. 56, pp. 95-115, (2021).

Pandey, P.; Singh, J.: An efficient computational approach for nonlinear variable order fuzzy fractional partial differential equations, Computational and Applied Mathematics, Vol. 41, pp. 1-21, (2022).

Pandey, P. et al.: Approximate analytical solution of two-dimensional space-time fractional diffusion equation, Mathematical Methods in the Applied Sciences, Vol. 43(12), pp. 7194-7207, (2020).

Pandey, P. et al.: An efficient technique for solving the space-time fractional reaction-diffusion equation in porous media. Chinese Journal of Physics, 68, pp.483-492, (2020).

Ray, S., Sahu, P.K.: Numerical Methods for Solving Fredholm Integral Equations of Second Kind, Hindawi Publishing Corporation, Article ID 426916, (2013).

Sripathy, B., Vijayaraju, P., Hariharan, G.: Chebyshev wavelet based approximation method to some non-linear differential equations arising in engineering, Int. J. Math. Anal., 9(20), 993-1010, (2015).

Titchmarsh, E.C.: The Theory of functions, 2nd edn. Oxford University Press, Oxford, (1939).

Zygmund, A.: Trigonometric Series, Vol. 1, Cambridge University Press, Cambridge, (1959).

Downloads

Published

2024-04-26

Issue

Section

Volume 51-2024